# SDR QXEA2012042000334

- Difficulty date: April 20, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 728
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 728.102 CENTER SPLICE HAS MINOR CORROSION.  REMOVED MINOR SURFACE CORROSION IAW SRM 51-21-00-00-02.  CONFIRMED AREA CRACK FREE REF NTM 51-00-06-910-801.  FOUND TO BE IN LIMITS IAW RD 8/4-53-4460.  APPLIED ALODINED, PRIMER AND CPC IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND AMM 51-25-01-890-801.
